# SDR ASAA2014110809620

- Difficulty date: November 8, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 32,024 hours, 9,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT BATTERY PACK DISCHARGED.  ACFT GROUNDED.  R & R OVERWING EXIT BATTERY CHARGER IAW MM 33-51-06.
